Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child has typhoid fever, done blood test. Is extra drips necessary?

my daughter age 3.5 years suffering from typhoid fever for past 10 days.Her blood test is s.typhi -o:postive 1 in 160 diln s.typhi -H:postive 1 in 160 diln s.paratyphi AH :nagative 1 in 20 diln s.paratyhi BH :negative 1 in 20 diln. She had ceftriaxone 500mg as IV for past 5 days twice daily but fever remains high 102 f during midnight.I give her barley rice,orange juice,liquid food.But now doctor ask to admit her for drips for 3 more days.Is it necessary?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your query.

I can understand your dilemma at the condition of your daughter. At times the bacteria may not be sensitive to the antibiotic being administered to the patient. In this scenario it is advisable to admit her and the doctor shall change the antibiotic and observe.

I hope I have replied to your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor